On a partial complex structure

Alois Švec

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 4, page 653-660
  • ISSN: 0011-4642

How to cite


Švec, Alois. "On a partial complex structure." Czechoslovak Mathematical Journal 25.4 (1975): 653-660. <http://eudml.org/doc/12904>.

author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {653-660},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a partial complex structure},
url = {http://eudml.org/doc/12904},
volume = {25},
year = {1975},

AU - Švec, Alois
TI - On a partial complex structure
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 4
SP - 653
EP - 660
LA - eng
UR - http://eudml.org/doc/12904
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.